# SDR HNAA2012100901007

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 52,327 hours, 57,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013075
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 1 IS DISCOLORED.  SHOULD BE RED, LOOKS LIKE WHITE.  R & R EMERGENCY LIGHT MODULE AT ROW 1.  OPS CHECKED GOOD.
